# SDR QXEA200501346

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 15,950 hours, 22,943 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSE STEERING CAUTION LIGHT AFTER ENGAGING NOSE STEERING SWITCH.  MAINTENANCE CLOSED AND GUARDED THE L/G DOWN SELECT INHIBIT SWITCH AFTER RETURNING THE SELECT SWITCH TO THE NORMAL POSITION AND RETURNING POWER TO THE LANDING GEAR SYSTEM, NOSE WHEEL STEERING WORKS GOOD WITH NO FAULTS.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
